# SDR ASAA1057872

- Difficulty date: May 26, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 17,236 hours, 5,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE SEAL SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED WITH NEW.
